MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ ASPHERIC UV ABSORBING IOLWITH ULTRASERT DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ ASPHERIC UV ABSORBING IOLWITH ULTRASERT DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number ACU0T0
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that after a cataract surgery, they noticed that the surgeon had a patient with an iol implanted in 2020 that now had turned white.Additional information has been requested and received stating that, on (b)(6) 2020, cataract operation performed on left eye which was uncomplicated.On (b)(6) 2020, lens residue removed from anterior chamber.On (b)(6) 2020, cataract operation performed on left eye which was uncomplicated.On (b)(6) 2023, yag membraneectomy was performed on left eye.Slightly cloudy iol was noted here on both sides.On (b)(6) 2025, yag membraneectomy was performed on left eye.Secondary cataract surgery with capsular bag distension syndrome.Quite pronounced cloudy iol in both eyes, primarily left eye was noted.The patient had been offered removal of a fairly cloudy iol for the left eye, but had not yet requested it.There are two bilateral reports associated with this patient.This file belongs to left eye.
 
Additional Manufacturer Narrative
Additional information has been provided in h.3., h.6., and h.11.The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The product was not returned.Information was provided that the patient has been offered removal of a iol, but has not requested at this time.No visual issues have been reported.File will be reopened if new information or the sample us received.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ ASPHERIC UV ABSORBING IOLWITH ULTRASERT DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21925121
Report Number1119421-2025-01204
Device Sequence Number8728892
Product Code HQL
UDI-Device Identifier00380652395151
UDI-Public(01)00380652395151(17)221130(11)191203(10)12762944
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberACU0T0
Device Lot Number12762944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/30/2025
Date Device Manufactured12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale